# SDR UPS00832827

- Difficulty date: May 19, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 561650947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 640 SHEAR TIE IS CORRODED BEYOND LIMITS BETWEEN LONG 34L AND 34R.  REMOVED, FABRICATED AND REPLACED SHEAR TIE IAW DWG 5616509 AND SRM 51-1-21.
